Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Geometric Methods in Modern Physics cover

Volume 17, Issue 14 (December 2020)

Research Articles
No Access
Separation of variables in Hamilton–Jacobi equation for a charged test particle in the Stackel spaces of type (2.1)
  • 2050186

https://doi.org/10.1142/S0219887820501868

Research Articles
No Access
Cosmological inflationary studying around the type IV singularity within f(T) gravity
  • 2050195

https://doi.org/10.1142/S0219887820501959

Research Articles
No Access
Jacobi analysis of a segmented disc dynamo system
  • 2050205

https://doi.org/10.1142/S0219887820502059

Research Articles
No Access
A general formulation based on algebraic spinors for the quantum computation
  • 2050206

https://doi.org/10.1142/S0219887820502060

Research Articles
No Access
Overcharging dilaton black holes in (2+1) dimensions to extremality and beyond
  • 2050207

https://doi.org/10.1142/S0219887820502072

Research Articles
No Access
Gravitational domain wall and stability with some symmetry algebra
  • 2050208

https://doi.org/10.1142/S0219887820502084

Research Articles
No Access
Phase operators and phase states associated with the su(n+1) Lie algebra
  • 2050209

https://doi.org/10.1142/S0219887820502096

Research Articles
No Access
Born geometry on ρ-commutative algebra
  • 2050210

https://doi.org/10.1142/S0219887820502102

Research Articles
No Access
Twisted dirac operators and Kastler-Kalau-Walze theorems for six-dimensional manifolds with boundary
  • 2050211

https://doi.org/10.1142/S0219887820502114

Research Articles
No Access
Magnetic trajectories corresponding to Killing magnetic fields in a three-dimensional warped product
  • 2050212

https://doi.org/10.1142/S0219887820502126

Research Articles
No Access
Stability, dark energy parameterization and swampland aspect of Bianchi type-VIh cosmological models with f(R,T)-gravity
  • 2050213

https://doi.org/10.1142/S0219887820502138

Research Articles
No Access
Spherically symmetric static wormhole models in the Einsteinian cubic gravity
  • 2050214

https://doi.org/10.1142/S021988782050214X

Research Articles
Open Access
The Noether–Bessel-Hagen symmetry approach for dynamical systems
  • 2050215

https://doi.org/10.1142/S0219887820502151

Research Articles
No Access
Anisotropic strange quintessence stars in f(R,G) gravity
  • 2050216

https://doi.org/10.1142/S0219887820502163

Research Articles
No Access
Deformation quantization and the tomographic representation of quantum fields
  • 2050217

https://doi.org/10.1142/S0219887820502175

Research Articles
No Access
Classification of non-conformally flat static plane symmetric perfect fluid solutions via proper conformal vector fields in f(T) gravity
  • 2050218

https://doi.org/10.1142/S0219887820502187